MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006802
Medical Device Problem Codes Use of Device Problem (1670); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure the laser is not working properly.The resident was lasering, took his foot off the pedal, and the laser stopped emitting energy, but continued indicating lasing across the screen.The screen was not responsive when it was tried to turn the laser off.The emergency red stop button was used, and it did not work to stop the laser.The device was ended up unplugging it from the wall to get it to turn off.The procedure was completed with another device.There was no patient complication.
 
Additional Manufacturer Narrative
The console was evaluated by a field service engineer (fse) at the customer site.According to the information gathered, even though the visual inspection mentions that the lpu was in good condition, the field service engineer states that the lpu was defective and required replacement.Therefore, the reported allegation was confirmed.After the field service engineer performed the replacement of the lpu, the issue was resolved, and the unit was within specification.As a result, the console was functioning as intended.The malfunction found could have affected the device performance leading to the event experienced by the customer.Since an expected or random component failure was identified without any design or manufacturing issue, the investigation conclusion code selected for this complaint is cause traced to component failure.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22342873
Report Number2124215-2025-41491
Device Sequence Number20964042
Product Code GEX
UDI-Device Identifier07290109147185
UDI-Public(01)07290109147185(11)221206
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006802
Device Catalogue NumberGA-0006802
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown